# SDR ASAA0976706

- Difficulty date: September 28, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7214415
- Condition: Corroded
- Location: Bs 663-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING ON WHEEL WELL FAIRING SUPPORT FRAME BS 663-674 LBL 27.  REMOVED AND REPLACED FAIRING SUPPORT.
